Home About us Current issue Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 239 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

CASE REPORT Table of Contents   
Year : 1996  |  Volume : 7  |  Issue : 4  |  Page : 401-403
Rifampicin-Induced Acute Renal Failure: A Case Report


Department of Medicine, King Faaad National Guard Hospital, Riyadh, Saudi Arabia

Correspondence Address:
Saleh H Abu-Romeh
Consultant Nephrologist, King Fahad National Guard Hospital, P.O Box 22490 Riyadh 11426
Saudi Arabia
Login to access the Email id


PMID: 18417772

Rights and Permissions

Acute oliguric renal failure (ARF) developed in a patient two weeks after he was started on intermittent anti-tuberculous therapy including rifampicin. The clinical picture was compatible with acute allergic interstitial nephritis. Renal histology revealed mainly acute tubular necrosis with mild tubulo-interstitial mononuclear cellular infiltrate. Intermittent therapy, as in our patient, has been the major factor in the development of rifampicin induced ARF in cases reviewed in the literature.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2050    
    Printed74    
    Emailed0    
    PDF Downloaded289    
    Comments [Add]    

Recommend this journal